Osaka Journal of Mathematics

Bergman iteration and $C^{\infty}$-convergence towards Kähler-Ricci flow

Ryosuke Takahashi

Full-text: Open access

Abstract

On a polarized manifold $(X,L)$, the Bergman iteration $\phi_k^{(m)}$ is defined as a sequence of Bergman metrics on $L$ with two integer parameters $k, m$. We study the relation between the Kähler-Ricci flow $\phi_t$ at any time $t \geq 0$ and the limiting behavior of metrics $\phi_k^{(m)}$ when $m=m(k)$ and the ratio $m/k$ approaches to $t$ as $k \to \infty$. Mainly, three settings are investigated: the case when $L$ is a general polarization on a Calabi-Yau manifold $X$ and the case when $L=\pm K_X$ is the (anti-) canonical bundle. Recently, Berman showed that the convergence $\phi_k^{(m)} \to \phi_t$ holds in the $C^0$-topology, in particular, the convergence of curvatures holds in terms of currents. In this paper, we extend Berman's result and show that this convergence actually holds in the smooth topology.

Article information

Source
Osaka J. Math., Volume 55, Number 4 (2018), 713-729.

Dates
First available in Project Euclid: 10 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1539158667

Mathematical Reviews number (MathSciNet)
MR3862781

Zentralblatt MATH identifier
06985308

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Takahashi, Ryosuke. Bergman iteration and $C^{\infty}$-convergence towards Kähler-Ricci flow. Osaka J. Math. 55 (2018), no. 4, 713--729. https://projecteuclid.org/euclid.ojm/1539158667


Export citation

References

  • H. Amann: Linear and Quasilinear Parabolic Problems, Abstract Linear Theory, Monographs in Mathematics 89, Birkhäuser Boston Inc., Boston, MA, 1995.
  • R. Berman and S. Boucksom: Growth of balls of holomorphic sections and energy at equilibrium, Invent. Math. 181 (2010), 337–394.
  • R. Berman, S. Boucksom, V. Guedj and A. Zeriahi: A variational approach to complex Monge-Ampère equations, Publ. Math. l'IHÈS 117 (2013), 179–245.
  • R. J. Berman, B. Berndtsson and J. Sjöstrand: A direct approach to Bergman kernel asymptotics for positive line bundles, Ark. Mat. 46 (2008), 197–217.
  • R. J. Berman: Relative Kähler-Ricci flows and their quantization, Anal. PDE 6 (2013), 131–180.
  • T. Bouche: Convergence de la métrique de Fubini-Study d'un fibré linéaire positif, Ann. Inst. Fourier (Grenoble) 40 (1990), 117–130.
  • H.D. Cao: Deformation of Kähler metrics to Kähler-Einstein metrics on compact Kähler manifolds, Invent. Math. 81 (1985), 359-372.
  • D. Catlin: The Bergman kernel and a theorem of Tian; in Analysis and Geometry in Several Complex Variables (Katata, 1997), Trends Math., Birkhäuser Boston, Boston, MA, 1999, 1–23.
  • X. Dai, K. Liu and X. Ma: On the asymptotic expansion of Bergman kernel, J. Differ Geom. 72 (2006), 1–41.
  • S.K. Donaldson: Scalar curvature and projective embeddings, I, J. Differ. Geom. 59 (2001), 479–522.
  • S.K. Donaldson: Some numerical results in complex differential geometry, Pure and Appl. Math. Q. 5 (2009), 571–618.
  • J. Fine: Calabi flow and projective embeddings, J. Differ. Geom. 84 (2010), 489–523.
  • Y. Hashimoto: Quantization of extremal Kähler metrics, preprint (2015), arXiv:1508.02643.
  • S. Saito and R. Takahashi: Stability of anti-canonically balanced metrics, preprint (2016), arXiv:1607.05534.
  • G. Székelyhidi: An Introduction to Extremal Kähler Metrics, Graduate Studies in Mathematics 152, American Mathematical Society, 2014.
  • G. Tian: On a set of polarized Kähler metrics on algebraic manifolds, J. Differ. Geom. 32 (1990), 99–130.
  • G. Tian and X. Zhu: Convergence of Kähler-Ricci flow, J. Amer. Math. Soc. 20 (2007), 675–699.
  • S. Zelditch: Szegö kernels and a theorem of Tian, Int. Math. Res. Not. IMRN (1998), 317–331.